# SDR ASAA9680139

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 922710127
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING ENGINE RUN-UP AT 15K CHECK, WHEN THE GENERATOR WAS DROPPED OFF LINE, THE EXTERIOR OVERWING EMERGENCY LIGHTS ILLUMINATED WITH THE EMERGENCY LIGHT SWITCH IN THE OFF POSITION.  REPLACED THE POWER SUPPLY AND RELAY R2-271 AND OPERATED NORMALLY.  (M)
